Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 88, NWS Blacksburg, VA

June 25, 2018Stokes County, North Carolina

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 25, 2018, 6:18 PM EDT for Stokes County, North Carolina. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2018, 6:18 PM EDT (22:18 UTC)
Expired
Jun 25, 2018, 7:00 PM EDT
In force
42 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Stokes County, NC

The radar

The Roanoke radar (KFCX), 74 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 6:24 PM EDTTSTM WND DMG1 Nnw Capella, NCREPORT OF A TREE DOWN ALONG CAPELLA ROAD NEAR THE CLOSER WALK BAPTIST CHURCH. TIME RADAR ESTIMATED.
Jun 25, 6:24 PM EDTTSTM WND DMG1 N Vade Mecum, NCTREE DOWN ON KEATON ROAD. TIME RADAR ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 225 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
225 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1262 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

339 
WUUS51 KRNK 252218
SVRRNK
NCC169-252300-
/O.NEW.KRNK.SV.W.0088.180625T2218Z-180625T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
618 PM EDT MON JUN 25 2018

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  Stokes County in north central North Carolina...

* Until 700 PM EDT

* At 617 PM EDT, a severe thunderstorm was located over Francisco,
  moving southeast at 25 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Walnut Cove...
  Danbury...
  Sandy Ridge...
  King...
  and Pine Hall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for damaging winds. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3626 8045 3628 8045 3654 8023 3654 8003
      3626 8004
TIME...MOT...LOC 2217Z 293DEG 21KT 3648 8033 

HAIL...<.75IN
WIND...60MPH
 
$$

RS
1 follow-up statement
631 
WWUS51 KRNK 252251
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
651 PM EDT MON JUN 25 2018

NCC169-252300-
/O.EXP.KRNK.SV.W.0088.000000T0000Z-180625T2300Z/
Stokes NC-
651 PM EDT MON JUN 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR 
STOKES COUNTY WILL EXPIRE AT 700 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3626 8045 3628 8045 3654 8023 3654 8003
      3626 8004
TIME...MOT...LOC 2250Z 293DEG 21KT 3642 8016 

$$

RS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:08 PM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jun 25, 3:08 PM EDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
308 PM EDT Mon Jun 25 2018

.SYNOPSIS...
A weak cold front will push south across our area and stall to our
south through tonight. High pressure aloft will then build over the
eastern U.S. during the later half of the week resulting in hotter
and humid conditions along with the threat of diurnally driven
showers and thunderstorms.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 308 PM EDT Monday...

A series of remnant MCVs will move from Kentucky toward our region
around the southwestern periphery of a midlevel trough over New
England. MCV over eastern Kentucky will travel east this afternoon
into tonight. SPC Mesoscale analysis at 18z showed that surface
based CAPEs have climb to 1to 2K J/kg and LIs are minus 1 to minus
3. The best supercell composite parameter is to our west across
Kentucky and to our south in central North Carolina. With a
weak cold front pushing south across our area and stalling to
our south tonight. Expected scattered showers and thunderstorms
to develop this afternoon into tonight. SPC Day One convective
outlook has a slight risk across southwestern portions of the
forecast area. Multicell clusters will be the primary convective
mode, with the potential for wind damage with downbursts
through this evening as storms coalesce on outflows and move
southeast.

Shaped pops this afternoon into tonight towards a blend of the HRRR
and NAM. As the main system passes by this evening, surface trough
moves further off shore and surface ridge becomes established with
high pressure setting up a warm-season wedge. In other words,
sagging frontal boundary becomes a wedge front Tuesday morning
with some upslope clouds, showers and patchy fog.

While some of the rain may be heavy with thunderstorms, rather high
flash flood guidance values and coverage precludes any need for a
watch at this point.  Under cloudy skies, low temperatures tonight
will range from the upper 50s in the northwest mountains to the
upper 60s in the piedmont.

Wedge conditions should exist on Tuesday with easterly/southeast
convergent flow supporting greater coverage of clouds and showers in
the western mountains. Higher PWAT values will be transported
northwestward from the Carolinas. There is enough instability to
support some scattered thunderstorms especially in the west. The day
two convective outlook has posted a marginal risk for severe
thunderstorms on Tuesday near the frontal boundary and across the
higher terrain across southwest portions of our forecast area. The
main threat is potentially damaging wind gusts. High temperatures
Tuesday will vary from the upper 60s in the northwest mountains to
around 80 degrees in the piedmont.

Forecast confidence during this part of the forecast is
moderate.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
As of 303 PM EDT Monday...

This portion of the forecast will be characterized as an active
weather pattern. An upper level shortwave trough will approach the
area Tuesday night into Wednesday, and then cross the region late
Wednesday afternoon and evening. Showers and thunderstorms are
expected during this entire time period with the best chances
Wednesday afternoon and evening associated with the passage of the
main trough axis and surface cold front. The latest Day 3 Convective
Outlook at SPC places a Marginal risk of severe weather across the
far western sections of the region, with damaging winds being the
greatest threat.

By Thursday, the main trough axis will be to our east, but
precipitation chances will linger one final disturbance wraps into
the area on the backside of the main system. Look for primarily
isolated to scattered showers across western parts of the region.
Northwest flow downslope conditions east of the crest of the Blue
Ridge will limit any development there.

Temperatures during this portion of the forecast will trend milder
each day with readings a few degrees above normal by Thursday.

Forecast confidence during this part of the forecast is moderate to
high.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
As of 1245 PM EDT Monday...

Thursday night into Friday will be the time frame where an upper
level ridge starts to build into the region. This feature is
expected to strengthen, broaden, and become centered over the area
by the the end of the weekend. The result will be increasing
heights/temperatures across the region. While not zero,
precipitation chances will be on the low side. and limited to a few
locations across the mountains where the combination of diurnal
heating and weak orographical influences may help fuel showers and
storms.

Heat index values are forecast to be in the low 100s both Saturday
and Sunday afternoon over parts of the Piedmont region.

On Monday, precipitation chances will increase a bit across mainly
western parts of the forecast area. The center of the upper ridge is
expected to shift east, and this in turn will help lessen the
strength of the capping inversion.

Temperatures during this portion of the forecast are expected to be
around five to ten degrees above normal.

Forecast confidence during this portion of the forecast is moderate
to high.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
As of 210 PM EDT Monday...

Scattered MVFR showers and thunderstorms will slide southeast
across southern portions of the forecast area this afternoon
into tonight. The best coverage of storms will occur be
northwest NC and far southwest VA. Shaped tafs using HRRR and
NAM to capture convection. Outside the convection and low
clouds, VFR conditions will prevail this afternoon into tonight.
Low confidence in placement of thunderstorms at TAF sites.
Included a VCSH mention for most taf sites, and VCTS or mention
of thunderstorms placed in the west. Heavy downpours may result
in pockets of IFR and LIFR this afternoon.

Periods of sub-VFR likely overnight with showers and thunderstorms
lingering during the evening before transitioning to more
spotty light rain under IFR/MVFR cigs overnight. May also see
areas of MVFR or worse vsbys espcly near the Blue Ridge,
including KROA/KBCB late tonight.

Low level wedge remains in place on Tuesday and despite drying
aloft expecting that sub-VFR cigs may hold for much of the day
with some added shower coverage especially southern and western
sections.

Medium confidence in ceilings,visibilities and winds during the
taf period.

.Extended Aviation Discussion...

Low cigs likely to persist within the wedge Tuesday night with
sub-VFR conditions in spotty light rain or drizzle also possible.
The wedge should scour out on Wednesday as another low pressure
system arrives from the northwest with added showers and
stronger storms possible by Wednesday afternoon. Strong high
pressure will follow this feature for the end of the week with
widespread VFR expected outside of early morning patchy valley
fog and perhaps isolated storms across the mountains Thursday
into Friday. Outside of a few MVFR showers in the southwest
portion of the forecast area, VFR conditions should prevail
Saturday.

&&

.EQUIPMENT...
As of 155 PM EDT Monday...

The NOAA weather radio transmitter in Hinton, West Virginia that
is WXM72 and broadcasting at a frequency of 162.425 MHz is off
the air. Parts are on order to repair the transmitter, but there
is no known time of restoration. We apologize for any
inconvenience.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...JH/KK
NEAR TERM...KK
SHORT TERM...DS
LONG TERM...DS
AVIATION...JH/KK
EQUIPMENT...
Hazardous weather outlook, Jun 25, 3:33 PM EDT, 2 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
333 PM EDT Mon Jun 25 2018

NCZ005-006-VAZ033>035-043>047-058-059-261945-
Rockingham-Caswell-Franklin-Bedford-Amherst-Henry-Pittsylvania-
Campbell-Appomattox-Buckingham-Halifax-Charlotte-
333 PM EDT Mon Jun 25 2018

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia, south central Virginia and west central Virginia.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heat Index values on Friday and Saturday afternoon will be from 100
to 105 degrees.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001>004-018>020-VAZ009-015-261945-
Ashe-Alleghany NC-Surry-Stokes-Watauga-Wilkes-Yadkin-Smyth-Grayson-
333 PM EDT Mon Jun 25 2018

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina and southwest Virginia.

.DAY ONE...This afternoon and tonight.

Strong to isolated severe storms are possible mainly this afternoon
and evening. These storms may produce damaging winds and very heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ018>020-023-024-WVZ043-044-507-508-261945-
Craig-Alleghany VA-Bath-Botetourt-Rockbridge-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
333 PM EDT Mon Jun 25 2018

This Hazardous Weather Outlook is for southwest Virginia, west
central Virginia and southeast West Virginia.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Strong to isolated severe thunderstorms producing damaging winds
will be possible Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ007-010>014-016-017-022-032-WVZ042-261945-
Tazewell-Bland-Giles-Wythe-Pulaski-Montgomery-Carroll-Floyd-Roanoke-
Patrick-Mercer-
333 PM EDT Mon Jun 25 2018

This Hazardous Weather Outlook is for southwest Virginia, west
central Virginia and southeast West Virginia.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms may produce heavy rainfall into tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Strong to isolated severe thunderstorms producing damaging winds
will be possible Wednesday especially west of the Blue Ridge.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 25, 5:05 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
505 PM EDT MON JUN 25 2018

VAZ010-012-013-016-252130-
Pulaski-Bland-Wythe-Carroll-
505 PM EDT MON JUN 25 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
PULASKI...SOUTHEASTERN BLAND...CENTRAL WYTHE...AND CARROLL COUNTIES
AND THE NORTHEASTERN CITY OF GALAX...

Until 530 PM EDT

At 504 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Bland to near Fries. Movement was east at
30 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Pulaski...
Wytheville...
Galax...
Bland...
and Hillsville.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3716 8119 3717 8088 3715 8085 3717 8081
      3718 8061 3694 8060 3693 8064 3688 8060
      3666 8059 3664 8060 3669 8095 3680 8104
      3679 8108
TIME...MOT...LOC 2104Z 278DEG 26KT 3709 8109 3675 8099

RS
Special weather statement, Jun 25, 5:16 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
516 PM EDT MON JUN 25 2018

NCZ001-002-252145-
Ashe-Alleghany-
516 PM EDT MON JUN 25 2018

...A STRONG THUNDERSTORM WILL AFFECT
WESTERN ALLEGHANY AND NORTHEASTERN ASHE COUNTIES IN NORTHWESTERN
NORTH CAROLINA...

Until 545 PM EDT

At 516 PM EDT, a strong thunderstorm was located near Scottville,
moving southeast at 20 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Sparta...
Laurel Springs...
Whitehead...
Stratford...
and Twin Oaks.

LAT...LON 3637 8133 3637 8136 3639 8142 3657 8137
      3656 8106 3643 8115 3643 8117 3640 8119
      3636 8126 3636 8128
TIME...MOT...LOC 2116Z 298DEG 17KT 3648 8135

RS
Special weather statement, Jun 25, 5:26 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
526 PM EDT MON JUN 25 2018

NCZ003-VAZ016-032-252200-
Surry-Patrick-Carroll-
526 PM EDT MON JUN 25 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
NORTHWESTERN SURRY...SOUTHEASTERN CARROLL AND SOUTHWESTERN PATRICK
COUNTIES...

Until 600 PM EDT

At 526 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Fancy Gap to near Low Gap. Movement
was southeast at 30 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Mount Airy...
Flat Rock...
Dobson...
Bottom...
and Ararat.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3650 8088 3667 8077 3664 8046 3639 8070
TIME...MOT...LOC 2126Z 294DEG 25KT 3671 8071 3651 8082

RS
Special weather statement, Jun 25, 5:39 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
539 PM EDT MON JUN 25 2018

VAZ012>014-016-017-032-252230-
Pulaski-Patrick-Floyd-Montgomery-Wythe-Carroll-
539 PM EDT MON JUN 25 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SOUTHERN PULASKI...SOUTHWESTERN FLOYD...NORTHEASTERN WYTHE...
NORTHEASTERN CARROLL...NORTHWESTERN PATRICK AND SOUTHWESTERN
MONTGOMERY COUNTIES...

Until 630 PM EDT

At 538 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Draper to near Gladesboro. Movement
was east at 25 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Pulaski...
Hillsville...
Indian Valley...
Patterson...
and Willis.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3706 8052 3681 8033 3664 8046 3666 8067
      3703 8090
TIME...MOT...LOC 2138Z 263DEG 22KT 3700 8082 3666 8061

RS
Special weather statement, Jun 25, 5:41 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
541 PM EDT MON JUN 25 2018

NCZ002-003-019-252200-
Surry-Wilkes-Alleghany-
541 PM EDT MON JUN 25 2018

...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN ALLEGHANY...SOUTHWESTERN SURRY AND NORTHEASTERN WILKES
COUNTIES IN NORTHWESTERN NORTH CAROLINA...

Until 600 PM EDT

At 541 PM EDT, a strong thunderstorm was located near Mountain Park,
moving southeast at 20 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Dobson...
Traphill...
Mountain Park...
Roaring Gap...
and State Road.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3629 8117 3651 8091 3639 8069 3628 8090
TIME...MOT...LOC 2141Z 311DEG 18KT 3642 8091

RS
Local storm report, Jun 25, 6:04 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
604 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     2 W MILLERS CREEK       36.19N 81.26W
06/25/2018                   WILKES             NC   TRAINED SPOTTER

            SPOTTER REPORTS TREE DOWN IN LAWN ON ARBOR GROVE CHURCH
            ROAD. POLICE DISPATCH REPORTS ANOTHER TREE DOWN ON SAME
            ROAD. TIME RADAR ESTIMATED.

&&

JRUCKMAN

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 3:48 PM EDTSpecial Weather StatementRNKWatauga57 min
Jun 25, 4:08 PM EDTSpecial Weather StatementRNKWilkes22 min
Jun 25, 4:13 PM EDTSevere Thunderstorm WarningRNKAshe, Watauga47 min
Jun 25, 4:39 PM EDTSpecial Weather StatementRNKAshe36 min
Jun 25, 4:42 PM EDTSpecial Weather StatementRNKSurry33 min
Jun 25, 4:51 PM EDTSpecial Weather StatementRNKWilkes24 min
Jun 25, 4:53 PM EDTSevere Thunderstorm WarningRNKSurry38 min
Jun 25, 4:59 PM EDTSevere Thunderstorm WarningRNKWilkes61 min
Jun 25, 5:16 PM EDTSpecial Weather StatementRNKAlleghany29 min
Jun 25, 5:26 PM EDTSpecial Weather StatementRNKSurry34 min
Jun 25, 5:41 PM EDTSpecial Weather StatementRNKAlleghany19 min
Jun 25, 5:47 PM EDTSevere Thunderstorm WarningRNKStokes, Surry, Wilkes58 min
Jun 25, 5:58 PM EDTSevere Thunderstorm WarningRNKSurry, Wilkes, Yadkin61 min
Jun 25, 6:44 PM EDTSpecial Weather StatementRNKRockingham31 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.